| Model Number |
3549216 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
06/30/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.(b)(4).
Event or Problem Description
It was reported that a (b)(6)-year-old caucasian female patient underwent a primary breast reconstruction with a mentor cpx 4 breast tissue expander with suture tabs 800cc and experienced a deflation on the left side post-operatively, which was confirmed by a physician.As a result, the patient underwent explantation on (b)(6) 2020.
Additional Manufacturer Narrative
On november 25, 2020, the mentor failure analysis lab received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On december 14, 2020, mentor completed evaluation of the device.Device evaluation summary: during the visual evaluation of the device, no apparent damage was observed.Leak testing was performed and it revealed a tear at the junction between the shell and anterior patch.Microscopic examination was performed and the cause of the deflation could not be identified.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Tissue expander deflation complaint information is consistently analyzed and monitored by mentor quality assurance to determine when further action is necessary.Manufacturer¿s reference number: (b)(4).